English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Kernel Test of Nonlinear Granger Causality

Sun, X. (2008). A Kernel Test of Nonlinear Granger Causality. In D. Barber, A. Cemgil, & S. Chiappa (Eds.), Workshop on Inference and Estimation in Probabilistic Time-Series Models (pp. 79-89). Cambridge, United Kingdom: Isaac Newton Institute for Mathematical Sciences.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-C8E9-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-4304-D
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Sun, X1, 2, Author              
Affiliations:
1Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497795              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show
hide
Free keywords: -
 Abstract: We present a novel test of nonlinear Granger causality in bivariate time series. The trace norm of conditional covariance operators is used to capture the prediction errors. Based on this measure, a subsampling-based multiple testing procedure tests the prediction improvement of one time series by the other one. The distributional properties of the resulting p-values reveal the direction of Granger causality. Encouraging results of experiments with simulated and real-world data support our approach.

Details

show
hide
Language(s):
 Dates: 2008-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: 5252
 Degree: -

Event

show
hide
Title: Workshop on Inference and Estimation in Probabilistic Time-Series Models
Place of Event: Cambridge, UK
Start-/End Date: 2008-06-18 - 2008-06-20

Legal Case

show

Project information

show

Source 1

show
hide
Title: Workshop on Inference and Estimation in Probabilistic Time-Series Models
Source Genre: Proceedings
 Creator(s):
Barber, D, Editor
Cemgil, AT, Editor
Chiappa, S, Editor            
Affiliations:
-
Publ. Info: Cambridge, United Kingdom : Isaac Newton Institute for Mathematical Sciences
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 79 - 89 Identifier: -